Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

504 Publications


2017 | Journal Article | IST-REx-ID: 270 | OA
Browning TD, Gorodnik A. Power-free values of polynomials on symmetric varieties. Proceedings of the London Mathematical Society. 2017;114(6):1044-1080. doi:10.1112/plms.12030
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 271 | OA
Browning TD, Prendiville S. Improvements in Birch’s theorem on forms in many variables. Journal fur die Reine und Angewandte Mathematik. 2017;2017(731):203-234. doi:doi.org/10.1515/crelle-2014-0122
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 272 | OA
Browning TD, Matthiesen L. Norm forms for arbitrary number fields as products of linear polynomials. Annales Scientifiques de l’Ecole Normale Superieure. 2017;50(6):1383-1446. doi:10.24033/asens.2348
View | DOI | Download (ext.)
 

2017 | Conference Paper | IST-REx-ID: 274 | OA
Kolmogorov V. A faster approximation algorithm for the Gibbs partition function. In: Proceedings of the 31st Conference On Learning Theory. Vol 75. PMLR; 2017:228-249.
View | Files available | arXiv
 

2017 | Journal Article | IST-REx-ID: 796 | OA
Keller AJ, Dieterle P, Fang M, Berger B, Fink JM, Painter O. Al transmon qubits on silicon on insulator for quantum device integration. Applied Physics Letters. 2017;111(4). doi:10.1063/1.4994661
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

year=2017

Search

Filter Publications